Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 60, NWS Green Bay, WI

August 28, 2021

NWS Green Bay, WI issued this small craft advisory at Aug 28, 2021, 10:14 AM CDT. It took effect at Aug 29, 2021, 5:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2021, 10:14 AM CDT (15:14 UTC)
In effect from
Aug 29, 2021, 5:00 AM CDT
Expired
Aug 29, 2021, 7:00 PM CDT
In force
14 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

537 
WHUS73 KGRB 281514
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1014 AM CDT Sat Aug 28 2021

LMZ521-522-541-282315-
/O.NEW.KGRB.SC.Y.0060.210829T1000Z-210830T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
1014 AM CDT Sat Aug 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with higher gusts possible. 
  Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan 
  expected.

* WHERE...Central and Southern Bay of Green Bay, and Lake 
  Michigan nearshore waters from Washington Island to Sturgeon 
  Bay.

* WHEN...From 5 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...There will be a chance of thunderstorms on
  Sunday, which could pose a hazard to boaters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
6 follow-up statements
587 
WHUS73 KGRB 281941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
241 PM CDT Sat Aug 28 2021

LMZ542-543-290345-
/O.EXB.KGRB.SC.Y.0060.210829T1300Z-210830T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
241 PM CDT Sat Aug 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 8 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-541-290345-
/O.CON.KGRB.SC.Y.0060.210829T1000Z-210830T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
241 PM CDT Sat Aug 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT
SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with higher gusts possible. 
  Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan 
  expected.

* WHERE...Central and Southern Bay of Green Bay, and Lake 
  Michigan nearshore waters from Washington Island to Sturgeon 
  Bay.

* WHEN...From 5 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
019 
WHUS73 KGRB 290207
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
907 PM CDT Sat Aug 28 2021

LMZ521-522-541-291015-
/O.CON.KGRB.SC.Y.0060.210829T1000Z-210830T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
907 PM CDT Sat Aug 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT
SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with higher gusts possible. 
  Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan 
  expected.

* WHERE...Central and Southern Bay of Green Bay, and Lake 
  Michigan nearshore waters from Washington Island to Sturgeon 
  Bay.

* WHEN...From 5 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-291015-
/O.CON.KGRB.SC.Y.0060.210829T1300Z-210830T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
907 PM CDT Sat Aug 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM CDT
SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 8 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
755 
WHUS73 KGRB 290946
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
446 AM CDT Sun Aug 29 2021

LMZ521-522-541-291800-
/O.CON.KGRB.SC.Y.0060.210829T1000Z-210830T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
446 AM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt with higher gusts possible. 
  Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan 
  expected.

* WHERE...Central and Southern Bay of Green Bay, and Lake 
  Michigan nearshore waters from Washington Island to Sturgeon 
  Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-291800-
/O.CON.KGRB.SC.Y.0060.210829T1300Z-210830T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
446 AM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 8 AM this morning to 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
106 
WHUS73 KGRB 291510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1010 AM CDT Sun Aug 29 2021

LMZ521-522-541-292315-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
1010 AM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt with higher gusts possible,
  veering west in the afternooon. Waves 2 to 4 ft on the Bay and 
  3 to 5 ft on Lake Michigan expected.

* WHERE...Central and Southern Bay of Green Bay, and Lake 
  Michigan nearshore waters from Washington Island to Sturgeon 
  Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-292315-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1010 AM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southwest winds 10 to 20 kt veering west this afternon. 
  Gusts up to 25 kt and waves 2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
642 
WHUS73 KGRB 291944
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
244 PM CDT Sun Aug 29 2021

LMZ521-522-541-300000-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
244 PM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots with higher gusts possible.  
  Waves 2 to 4 ft on the Bay and 3 to 5 ft on Lake Michigan 
  expected.

* WHERE...Central and Southern Bay of Green Bay, and Lake 
  Michigan nearshore waters from Washington Island to Sturgeon 
  Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-300000-
/O.CON.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
244 PM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 10 to 20 kt. Gusts up to 25 knots. Waves 2 to
  4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
812 
WHUS73 KGRB 292344
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
644 PM CDT Sun Aug 29 2021

LMZ521-522-541-300045-
/O.EXP.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
644 PM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds will continue to slowly diminish this evening. Therefore,
the Small Craft Advisory will be allowed to expire at 7 pm CDT.

$$

LMZ542-543-300045-
/O.EXP.KGRB.SC.Y.0060.000000T0000Z-210830T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
644 PM CDT Sun Aug 29 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds will continue to slowly diminish this evening. Therefore,
the Small Craft Advisory will be allowed to expire at 7 pm CDT.

$$

AK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 6:52 AM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 28, 6:52 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
652 AM CDT Sat Aug 28 2021

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Sunday
Issued at 416 AM CDT Sat Aug 28 2021

Today into tonight: A nearly stationary front draped across central
WI this morning is expected to pivot to the north and northwest,
stretching from southwest MN northeastward into western Upper MI by
21Z. This will allow for a very warm, humid day across much of
northeast WI. The greatest forcing will remain near the front, which
will push the focus for showers and thunderstorm into mainly north-
central WI. The rest of the area will remain capped and weakly
forced at best, which will allow for only small chances for showers
or storms throughout the day. As for severe potential along the
front, instability values are progged to jump to near 3000 to 4000
J/kg during the late afternoon, with westerly shear values around 25
to 30 kts. Aloft, an upper-level trough axis and shortwave are
expected to approach northern MN/northwest WI by late
afternoon/early evening. Mid-level lapse rates are expected to be on
the order of 7C/km across northwestern WI/MN. This combination would
lead to the potential for strong to severe thunderstorm development
along/near the warm front and approaching cold front late this
afternoon into this evening.

Current thinking, with support from CAMs, suggests a linear
convective system would rapidly develop across eastern MN into
northwest WI between 22Z/28 and 00Z/29. This line would then quickly
shift eastward into portions of north-central WI between 00Z/29 and
06Z/29, while slowly diminishing as it shifts away from the
approaching cold front and the instability diminishes through late
evening. A good portion of the shear is expected to be orthogonal to
the convective line. This would lead to an increased risk of
damaging winds, due to surging line segments and the potential for
bowing. The SPC has outlined much of central into northcentral WI in
a Slight to Enhanced risk of severe weather. While the outflow from
the thunderstorms push across the area tonight, the cold front will
likely approach central WI around 12Z. Scattered showers and storms
may develop along the outflow across the area, but are again
expected to diminish through the night. Outside of the thunderstorm
potential today, high temperatures are expected to warm into the
upper 80s and possibly even a few 90 degree readings. This, in
combination with upper 60s/low 70 dewpoints will lead to heat index
values approaching the mid to upper 90s! Overnight lows are forecast
to be in the 60s to around 70.

Sunday: As a surface low shifts across Ontario, the aforementioned
cold front is expected to pass through northeast WI from west to
east. The front is forecast to be across central WI around 12Z/29
before shifting across Lake Michigan between 18Z and 21Z.
Instability values are progged to increase to around 1000-2000 J/kg
ahead of the front, mainly across the Fox Valley through the Door
Peninsula. This, along with shear values in the 30 to 40 kt range,
will lead to an increased threat for severe weather ahead of the
front. The big question is the overall storm coverage ahead of the
front before it shifts across Lake Michigan. Current solutions lean
toward anemic storm coverage across the aforementioned areas, which
supports the going Marginal Risk for Sunday afternoon. The main
threat will be heavy rainfall, damaging winds and large hail.
Otherwise, drier and cooler air will approach the area after frontal
passage and with the approaching high pressure system/ upper-level
troughing. High temperatures are forecast to range from the mid 70s
central/north-central to the low to mid 80s east-central and far
northeast.

.LONG TERM...Sunday Night Through Friday
Issued at 416 AM CDT Sat Aug 28 2021

Quieter weather is forecast through most of this forecast period
with temperatures expected to be near normal during the afternoon
and overnight.

A surface high pressure system will slide into the region Sunday
night after the passing of a cold front, while the upper-level
pattern transitions to a mean west/northwest flow. This pattern will
remain over the forecast area through Wednesday. Mostly sunny skies
and clear nights with temperatures near normal are expected during
this time.

An upper-level ridge builds over the Upper Mississippi Valley into
Thursday. Models are not in exact agreement with trailing shortwave
track/timing for Thursday and Friday. In addition, there are
differences with the amount of low-level moisture transporting
across the central U.S. into the Upper Mississippi Valley during
this time. Until these features become clearer, decided not to
differ from the blend of models.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 652 AM CDT Sat Aug 28 2021

A few showers and possibly an isolated thunderstorm may pass
through the TAF central/east-central TAF sites early in the TAF
period; otherwise, improving conditions can be expected through
early to mid afternoon. The next round of potentially strong to
severe storms will arrive from the northwest late in the
afternoon through the evening hours. These storms will most likely
impact the RHI TAF site; however, they may also reach into central
Wisconsin, but confidence in that happening is much lowers. Some
of the thunderstorms may produce damaging wind gusts and
torrential rainfall rates.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......Hykin
AVIATION.......Cooley
Hazardous weather outlook, Aug 28, 4:40 AM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
440 AM CDT Sat Aug 28 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
440 AM CDT Sat Aug 28 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are possible this afternoon through late this
evening. Scattered strong to severe thunderstorms are possible,
especially over north-central and far northeast Wisconsin. The
main threats would be damaging winds, heavy rainfall and hail. The
greatest risk for severe weather will be late this afternoon into
this evening.

The combination of the heat and humidity will cause heat index
values to climb into the middle to upper 90s this afternoon into
early this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible on Sunday. A few of these storms may
become strong during the afternoon and evening, especially along
the lakeshore. The main threats would be damaging winds and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.
Spotters are requested to report rainfall reports over one inch,
large hail and damaging winds.

LMZ521-522-541>543-290945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
440 AM CDT Sat Aug 28 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Thunderstorms are possible through tonight. Any thunderstorms
will pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Increasing southwesterly winds and building waves will cause
hazardous conditions for small craft on Sunday.

Thunderstorms are possible Sunday afternoon and evening. Any
thunderstorms will pose a hazard to mariners.

Cooley/Hykin

In the hours before

Local storm report, Aug 28, 8:05 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
805 AM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     HEAVY RAIN       TWO RIVERS              44.15N 87.56W
08/28/2021  M2.88 INCH       MANITOWOC          WI   TRAINED SPOTTER

            TWO DAY RAINFALL TOTAL. 1.74 INCHES OF RAIN IN THE LAST
            24 HOURS.

&&

ECKBERG
Local storm report, Aug 28, 8:07 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
807 AM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 E LARSEN              44.18N 88.59W
08/28/2021  M2.30 INCH       WINNEBAGO          WI   PUBLIC

            24 HOUR TOTAL ENDING AT 8 AM.

&&

MIKE.CELLITTI
Local storm report, Aug 28, 8:44 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
844 AM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     HEAVY RAIN       GREEN BAY               44.51N 88.01W
08/28/2021  M1.64 INCH       BROWN              WI   BROADCAST MEDIA

0841 AM     HEAVY RAIN       3 E GREEN BAY           44.51N 87.94W
08/28/2021  M1.69 INCH       BROWN              WI   NWS EMPLOYEE

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:25 PM CDTAreal Flood AdvisoryGRBOutagamie, Portage, Shawano, Waupaca2 hr
Aug 27, 7:52 PM CDTSpecial Marine WarningGRB68 min
Aug 27, 7:55 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano65 min
Aug 27, 8:35 PM CDTSpecial Weather StatementGRBKewaunee40 min
Aug 27, 9:08 PM CDTSpecial Weather StatementGRBCalumet, Winnebago52 min
Aug 27, 9:53 PM CDTAreal Flood AdvisoryGRBMarathon, Portage, Waushara, Wood3 hr
Aug 27, 9:59 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc61 min
Aug 27, 10:36 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc3 hr
Aug 27, 10:39 PM CDTAreal Flood AdvisoryGRBOutagamie, Shawano, Waupaca, Winnebago3 hr
Aug 27, 10:58 PM CDTFlash Flood WarningGRBPortage, Wood3 hr
Aug 27, 11:32 PM CDTSpecial Weather StatementGRBOconto, Waushara58 min
Aug 27, 11:51 PM CDTFlash Flood WarningGRBWaupaca3 hr
Aug 28, 12:34 AM CDTFlash Flood WarningGRBBrown, Outagamie84 min
Aug 28, 1:38 AM CDTAreal Flood AdvisoryGRBBrown, Calumet, Manitowoc82 min
Aug 28, 7:41 AM CDTRiver Flood WarningGRBWood21 days
Aug 28, 10:14 AM CDTBeach Hazards StatementGRBDoor33 hr
Aug 28, 10:36 AM CDTRiver Flood WarningGRBWood48 hr
Aug 28, 5:17 PM CDTSpecial Weather StatementGRBManitowoc58 min

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.